# SDR REXA2018081000681

- Difficulty date: August 10, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 35,014 hours, 25,558 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Cylinder
- Condition: Low Pressure
- Location: Portable Oxygen
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PORTABLE OXYGEN CYLINDER PRESSURE 1500,  REMOVED & REPLACED THE CYLINDER IAW  AMM 35-31-01-00-801.
